| Catalog Number |
315-0B-719 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Revision surgery - scar revision with poly swap, unknown reason for poly swap.
Additional Manufacturer Narrative
See h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2019-00358; 315-0b-714, s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.